SALANI, PAOLO

SALANI, PAOLO  

Matematica e Informatica 'Ulisse Dini'  

Mostra records
Risultati 1 - 20 di 61 (tempo di esecuzione: 0.041 secondi).
Titolo Data di pubblicazione Autore(i) File
A Brunn-Minkowski inequality for the Monge-Ampère eigenvalue 2005 P. SALANI
A characterization of balls through optimal concavity for potential functions 2015 Paolo Salani
A note on an overdetermined problem with non-constant boundary condition 2013 Chiara Bianchini; Paolo Salani
A note on parabolic power concavity 2014 Ishige, Kazuhiro; Salani, Paolo
A note on the Serrin Problem in the plane 2008 B. Brandolini; C. Nitsch; P. Salani; C. Trombetti
A proof of a Loomis–Whitney type inequality via optimal transport 2019 Campi, Stefano; Gronchi, Paolo; Salani, Paolo
An overdetermined problem for the anisotropic capacity 2016 Chiara Bianchini; Giulio Ciraolo; Paolo Salani;
An overdetermined problem with non-constant boundary condition 2014 Chiara Bianchini; Antoine Henrot; Paolo Salani
Boundary blow-up problems for Hessian equations 1998 P. Salani
Brunn-Minkowski inequality for two functionals involving the p-Laplace operator 2006 A. COLESANTI; P. CUOGHI; P. SALANI
Combination and mean width rearrangements of solutions to elliptic equations in convex sets 2015 Paolo Salani
Concavity properties for elliptic free boundary problems 2009 C. Bianchini; P. Salani
Convexity and asymptotic estimates for large solutions of Hessian equations 2000 A. COLESANTI; E. FRANCINI; P. SALANI
Convexity breaking of the free boundary for porous medium equations 2010 K. Ishige; P. Salani
Convexity of level sets for solutions to non-linear elliptic problems in convex rings 2006 P. CUOGHI; P. SALANI
Convexity of solutions and Brunn–Minkowski inequalities for Hessian equations in R^3 2012 P. Salani
Corrigendum to: "Concavity properties for elliptic free boundary problems'' [Nonlinear Anal. 71 (2009) 4461–4470] 2010 C. Bianchini; P. Salani
Equazioni Hessiane e k-convessità 1998 P. Salani
Equazioni hessiane e k-convessità 1999 Salani P.
Generalized solutions of Hessian equations 1997 A. Colesanti; P. Salani